I have just started venlafaxine and I am wondering if anyone else has tried this or is still on it and if it worked for you or not? Its still early days for me. I had nausea the first time I took it and now few days later I don't seem to have much of an appetite and feel bit spaced out. I was started on I will give it 2 or 3 weeks and see if it helps me or if it makes me feel worse. My Dr has started me on 37.5 mg and I am supposed to double this in a few days.
question about venlafaxine - Action on Postpar...
I have been on Venlafaxine at a high dose of 225mg for 22 years. Thankfully I have never suffered any side effects at all. With other medications I have been on I have had some side effects and these have sometimes disappeared as my body became accustomed to them.
I'm on slow release tablets and take them once in the morning. Do you know if your tablets are slow release as this could help lessen any side effects. Also did the doctor do an ECG before prescribing them for you? They have to do an ECG every so many years but it has never been a problem for me. This drug did a great job of lifting me out of depression. I was then told I needed medication long term. As part of managing Bipolar and Premenstrual Dysphoric Disorder. Venflafaxine has played a huge role in keeping me well
I hope the side effects soon settle for you
All the best
Thank you for your reply. My Doctor has not put me on the slow release and has started me on the normal venlafaxine. The dosage is 37.5 and I am supposed to go up to one twice a day and I can't see myself being ok with 2 each day. I was going to give it a few weeks yet if the slow release would be better for me then why should I feel yuk for weeks.
no ECG was done and I am not sure which country you live in but I have read that the venlafaxine I am taking was discontinued in America. I will have to see If the slow release is available in the the UK. I don't know how Doctors decide which medication to try certain people on.
I live in the UK. I am positive you are meant to have an ECG unless practice has now changed. As for the slow release I dont know the benefits and was just wondering if they might suit you better. Something to discuss with your doctor.
I have found though that there is a tendency of doctors to put people on the cheapest brand of tablet. On occasion I have had to battle for certain brands not to be changed on my prescription
I hope you are able to discuss these side effects with an understanding doctor who cam help.
All the best
I really.dont want to put you off, it's brilliant for treating depression but I've been trying to.come.down off them for a long time and it's been hell tbh, don't know if I'm supposed to say that but it's the truth, but for actually treating your symptoms they're brilliant